# SDR QR9R20210819001

- Difficulty date: August 19, 2021
- Submitted: August 19, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9430
- Aircraft time: 2,519 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: B632K1001051
- Part serial: KA1019
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,519 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WATER INTRUSION INSPECTION, MAINTENANCE DETECTED SEVERE INTERNAL CORROSION ON TRANSMISSION GEARS DUE TO LACK OF VENTILATION.
